×

Found 49 Documents (Results 1–49)

100
MathJax

Metric operators, generalized hermiticity, and partial inner product spaces. (English) Zbl 07079456

Diagana, Toka (ed.) et al., Mathematical structures and applications. In honor of Mahouton Norbert Hounkonnou. Selected papers based on the conference, Cotonou, Benin, October 29–30, 2016. Cham: Springer. STEAM-H, Sci. Technol. Eng. Agric. Math. Health, 1-20 (2018).
MSC:  47-XX
PDF BibTeX XML Cite
Full Text: DOI

Similarity of indefinite Sturm–Liouville operators with singular potential to a self-adjoint operator. (English. Russian original) Zbl 1097.47045

Math. Notes 78, No. 1, 134-139 (2005); translation from Mat. Zametki 78, No. 1, 147-151 (2005).
MSC:  47E05 34B24 34L40
PDF BibTeX XML Cite
Full Text: DOI Link

On the similarity of operators of the type \(\text{sgn}\,x(-\frac{d^2}{dx^2}+c\delta)\) to a normal and a selfadjoint operator. (English. Russian original) Zbl 1057.47050

Math. Notes 74, No. 1, 127-131 (2003); translation from Mat. Zametki 74, No. 1, 134-139 (2003).
MSC:  47E05 47B25
PDF BibTeX XML Cite
Full Text: DOI

Multiplicity characteristics of the continuum spectrum of a class of dissipative operators. (English. Russian original) Zbl 0983.47022

J. Math. Sci., New York 107, No. 6, 4464-4466 (2001); translation from Din. Sist., Simferopol’ 16, 162-165 (2000).
PDF BibTeX XML Cite

Characteristic functions of linear operators. (English. Russian original) Zbl 0820.47007

Russ. Acad. Sci., Dokl., Math. 45, No. 2, 417-424 (1992); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 323, No. 5, 816-822 (1992).
Reviewer: M.Shahin (Dallas)
MSC:  47A50 47A20
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification